RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 2, Pages 124–133 (Mi iigum110)  

On growth function of finite rigid lattices

O. E. Perminova

Ural State University, 51, Lenin Avenue, Ekaterinburg, 620000

Abstract: Rigid lattices, i.e., lattices, any its endomorphism is a constant endomorphism (mapping all elements to a some single element) or the identity endomorphism, are investigated. It is proved that the growth function of finite rigid lattices is exponential.

Keywords: lattice, endomorphism, rigid lattice, growth function.

Full text: PDF file (349 kB)
References: PDF file   HTML file
UDC: 512.562

Citation: O. E. Perminova, “On growth function of finite rigid lattices”, The Bulletin of Irkutsk State University. Series Mathematics, 4:2 (2011), 124–133

Citation in format AMSBIB
\Bibitem{Per11}
\by O.~E.~Perminova
\paper On growth function of finite rigid lattices
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 2
\pages 124--133
\mathnet{http://mi.mathnet.ru/iigum110}


Linking options:
  • http://mi.mathnet.ru/eng/iigum110
  • http://mi.mathnet.ru/eng/iigum/v4/i2/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:99
    Full text:31
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020